# SDR HEEA0013615

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 7100 · Powerplant System
- Part: Pressure Switch
- Part number: 4068T96P01
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH CAUSES LIGHT TO STAY ON.
